# SDR IPXA1668311

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 143T587620
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FLOOR PANEL POS 5R HAS A HOLE.  FABRICATED IAW  B767-5320-9693-H.
